# SDR 98ZZZX3785

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED EROSION SHIELD ON NR 1 AND NR 3 BLADES IAW MFG CMMD UE TO DEBONDS.
